# SDR UALA2012030601421

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN PRESSURE DECK AND BEAM STA 1681 RBL 38 TO 41.  MAJOR REPAIR ACCOMPLISHED: CORROSION REPAIRED BETWEEN PRESSURE DECK AND FLOORBEAM AT STATION 1681, RBL 3 TO 53 PER ECRA 5310-05446.  SEE NR 9961458-9960477-9960480-9961495.
